MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/0736-4679(90)90389-d

Медицинская библиотека · The Journal of emergency medicine · 1990

Topically induced diphenhydramine toxicity.

Reilly J F, Weisse M E

Клинический случайСтатьяПеревод в очереди

Аннотация

We report the case of a 2 1/2-year-old child who manifested acute anticholinergic toxicity after the applications of a topical calamine-antihistamine lotion. This mechanism of diphenhydramine toxicity is uncommon, with only a few other case reports noted in the literature. This case is also intriguing in that this child had an underlying varicella illness with fever that tended to obscure the picture. This report describes the characteristic history and physical examination pertinent to anticholinergic toxicity, varicella complication considerations, and case management.

Для цитирования: Reilly J F, Weisse M E. Topically induced diphenhydramine toxicity.. The Journal of emergency medicine. 1990. DOI: 10.1016/0736-4679(90)90389-d.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.